# SDR AALA202009259002

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 80,296 hours, 9,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: PC1604
- Condition: Inoperative
- Location: Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED (SHORT TERM STORAGE).  R1 DOOR EPAS BATTERY ASSEMBLY DOES NOT FLASH GREEN WHEN ARMED.  REMOVED AND REPLACED EPAS BATTERY BACK-UP 9V, IAW AMM 52-11-20-400-806-002.
